# SDR ASAA2020110133477

- Difficulty date: November 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 46,759 hours, 14,102 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: 254A12901
- Condition: Faulted
- Location: Start Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENGINE START OF ENGINE NR 1 WHEN START LEVER WAS RAISED TO IDLE NO FUEL FLOW WAS SHOWN, NO N1 OR N2 ACCELERATION START WAS ABORTED.  GROUNDED-YES.  PERFORMED IGNITION SYSTEM TEST, IAW B737-800 AMM 74-00-00-750-801-F00.  OPERATIONS CHECK GOOD.  MANUALLY EXERCISED SPAR VALVE ACTR, REF AMM 28-22-00.  ACCOMP NR 1 ENGINE RUN IDLE POWER LEAK CHECK.  NO DEFECTS, IAW AMM 71-00-00-700-801-F00.  ACCOMP FUEL PUMP IMPELLER INSPECTION NO DEFECTS NOTED, PER B737-800 FIM 73-31 TASK 803 P F(3)(A).  R & R FUEL FILTER, REF AMM 73-11-02.  PERFORMED AMM TASK 76-11-10 UP TO PAR E(2)(B).  R & R NR 1 ENGINE START BRAKE ASSEMBLY, IAW AMM 76-11-10-010-801-F00.  PERFORMED START BRAKE ASSEMBLY CIRCUIT VALUE RESISTANCE CHECK, REF AMM 76-11-00-420-801-F00.  CIRCUIT VALUE CHECK GOOD.  ACCOMPLISHED NR 1 ENGINE RUN IDLE POWER LEAK CHECK.  ALL PARAMETERS CHECK GOOD ALL OPERATIONS LIMITS CHECK NORMAL, IAW AMM 71-00-00-700-801-F00.
